# SDR MWEA060055

- Difficulty date: June 2, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 49,365 hours, 46,325 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5910141
- Condition: Dented
- Location: Mid Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR, OUTER SURFACE HAS A DENT.  FABRICATED AND INSTALLED DOUBLER.
